Skip to Main content Skip to Navigation


...
hal-00365391v3  Journal articles
Patrick CiarletSimon Labrunie. Numerical solution of Maxwell's equations in axisymmetric domains with the Fourier Singular Complement Method
Journal of Difference Equations and Applications, Taylor & Francis, 2011, 3, pp.113-155
hal-01010389v1  Journal articles
Patrick CiarletJun Zou. Finite element convergence for the Darwin model to Maxwell's equations
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 1997, 31 (2), pp.213-250
hal-01010726v1  Journal articles
Patrick CiarletNikolai FilonovSimon Labrunie. Un résultat de fermeture pour les équations de Maxwell en géométrie axisymétrique
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2000, 331 (4), pp.293-298. ⟨10.1016/S0764-4442(00)01617-7⟩
...
hal-01112201v1  Journal articles
Patrick CiarletHaijun WuJun Zou. Edge Element Methods for Maxwell's Equations with Strong Convergence for Gauss' Laws
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2014, 52 (2), pp.779-807. ⟨10.1137/120899856⟩
...
hal-00291503v2  Journal articles
Patrick CiarletSimon Labrunie. Numerical analysis of the generalized Maxwell equations (with an elliptic correction) for charged particle simulations
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2009, 19 (11), pp.1959-1994. ⟨10.1142/S0218202509004017⟩
hal-00878222v1  Journal articles
Franck AssousPatrick CiarletSimon Labrunie. Theoretical tools to solve the axisymmetric Maxwell equations
Mathematical Methods in the Applied Sciences, Wiley, 2002, 25 (1), pp.49-78. ⟨10.1002/mma.279⟩
hal-00989564v1  Journal articles
Franck AssousPatrick CiarletSimon Labrunie. Solution of axisymmetric Maxwell equations
Mathematical Methods in the Applied Sciences, Wiley, 2003, 26 (10), pp.861-896. ⟨10.1002/mma.400⟩
hal-00989568v1  Journal articles
Patrick CiarletJianguo HuangJun Zou. Some observations on generalized saddle-point problems
SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2003, 25 (1), pp.224-236. ⟨10.1137/S0895479802410827⟩